# SDR UIEA2018030400319

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,959 hours, 10,093 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS MESSAGE, COMPLETED QRH PROCEDURES.  EICAS CONTROL MESSAGE INOPERATIVE LIGHT EXTINGUISHED.  PERFORMED AN OPS CHECK OF THE LT PACK , OPS CHECKED GOOD IAW AMM 21-51-00-705-161.  PERFORMED A BITE CHECK OF THE LT PACK TEMP CONTROLLER,  BITE CHECKED GOOD IAW AMM 21-51-00-705-001.
